ICD-9 Code 977.2

Poisoning by antidotes and chelating agents, not elsewhere classified

ICD-9:977.2
Short Description:Poisoning-antidotes NEC
Long Description:Poisoning by antidotes and chelating agents, not elsewhere classified

Not Valid for Submission

ICD-9 977.2 is a legacy non-billable code used to specify a medical diagnosis of poisoning by antidotes and chelating agents, not elsewhere classified. This code was replaced on September 30, 2015 by its ICD-10 equivalent.

Convert 977.2 to ICD-10

The following crosswalk between ICD-9 to ICD-10 is based based on the General Equivalence Mappings (GEMS) information:

  • T50.6X1A - Poisoning by antidotes and chelating agents, acc, init
  • T50.6X2A - Poisoning by antidotes and chelating agents, self-harm, init
  • T50.6X3A - Poisoning by antidotes and chelating agents, assault, init
  • T50.6X4A - Poisoning by antidotes and chelating agents, undet, init

Code Classification

  • Injury and poisoning (800–999)
    • Poisoning by drugs, medicinals and biological substances (960-979)
      • 977 Poisoning by other and unspecified drugs and medicinals

Information for Medical Professionals

ICD-9 Footnotes

General Equivalence Map Definitions
The ICD-9 and ICD-10 GEMs are used to facilitate linking between the diagnosis codes in ICD-9-CM and the new ICD-10-CM code set. The GEMs are the raw material from which providers, health information vendors and payers can derive specific applied mappings to meet their needs.

  • Approximate Flag - The approximate flag is on, indicating that the relationship between the code in the source system and the code in the target system is an approximate equivalent.
  • No Map Flag - The no map flag indicates that a code in the source system is not linked to any code in the target system.
  • Combination Flag - The combination flag indicates that more than one code in the target system is required to satisfy the full equivalent meaning of a code in the source system.